MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD
Model Number 4555
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Bacterial Infection (1735); Cough (4457)
Date of Event 12/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system which included a left ventricular (lv) lead, a right ventricular (rv) lead, and a non boston scientific right atrial (ra) lead was scheduled for laser lead extraction by the physician after presenting to the emergency room with cough and congestion and later being found to have an infection with e.Faecalis bacteremia, for which antibiotics were initiated.A transesophageal echocardiogram (tee) demonstrated vegetation on the ra lead, and lead extraction was recommended.The device clinic report also noted that the lv lead was exhibiting high out of range pacing impedance greater than 3000 ohms.The entire system was subsequently explanted via laser lead extraction, with no additional adverse patient effects reported.The next course of action is patient recovery and resolution of the infection prior to reimplantation.The system was retained by the customer.

Brand Name
ACUITY? STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24205663
Report Number2124215-2026-05191
Device Sequence Number13225464
Product Code NVY
UDI-Device Identifier00802526419447
UDI-Public(01)00802526419447(17)130413
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2013
Device Model Number4555
Device Catalogue Number4555
Device Lot Number196586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date01/28/2026
Date Device Manufactured04/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age79 YR
Patient SexMale